Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Subnormal subgroups in $ U({\bf Z}G)$


Authors: Jairo Gonçalves, Jürgen Ritter and Sudarshan Sehgal
Journal: Proc. Amer. Math. Soc. 103 (1988), 375-382
MSC: Primary 20C05; Secondary 16A26
DOI: https://doi.org/10.1090/S0002-9939-1988-0943049-7
MathSciNet review: 943049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ U$ be the unit group of the integral group ring of a finite group $ G$. We prove that every subgroup of $ U$ containing $ G$ and almost subnormal in $ U$ contains a noncyclic free group unless $ G$ is abelian or a Hamiltonian $ 2$-group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05, 16A26

Retrieve articles in all journals with MSC: 20C05, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943049-7
Article copyright: © Copyright 1988 American Mathematical Society